# SDR A6WA201644449

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 38,252 hours, 37,357 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLIGHT OF THE DAY CHECKS CREW REPORTED AN APU AUTO SHUTDOWN, APU OIL TEMP CAUTION AND APU FAULT CAUTION MESSAGE ON ED1. STRONG OIL ODOR THROUGH PACK AND IN AFT EQUIPMENT BAY.
